CSpace
Some special solutions of three nonlinear lattices
Xie, FD
2005-08-15
Source PublicationCOMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
Volume44Issue:2Pages:293-296
AbstractSome soliton solutions and periodic solutions of hybrid lattice, discretized mKdV lattice, and modified Volterra lattice have been obtained by introducing a new method. This approach allows us to directly construct some explicit exact solutions for polynomial nonlinear differential-difference equations.
Keywordnonlinear lattices soliton solution symbolic computation
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000231616200020
PublisherIOP PUBLISHING LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/2298
Collection中国科学院数学与系统科学研究院
Corresponding AuthorXie, FD
Affiliation1.Liaoning Normal Univ, Dept Comp Sci, Dalian 116029, Peoples R China
2.Chinese Acad Sci, Key Lab Math Mechanizat, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xie, FD. Some special solutions of three nonlinear lattices[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2005,44(2):293-296.
APA Xie, FD.(2005).Some special solutions of three nonlinear lattices.COMMUNICATIONS IN THEORETICAL PHYSICS,44(2),293-296.
MLA Xie, FD."Some special solutions of three nonlinear lattices".COMMUNICATIONS IN THEORETICAL PHYSICS 44.2(2005):293-296.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xie, FD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xie, FD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xie, FD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.